# SDR ASAA2018020423498

- Difficulty date: February 4, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,724 hours, 13,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U13
- Condition: Gouged
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 - 328, LBL 10, FLOOR SUPPORT FOUND GOUGED UNDER THE OTBD FLANGE.  ACFT GROUNDED. REMOVED AND REPLACED FLOOR SUPPORT IAW DWG 141A5400, AND SRM 51-40-02.
